# SDR QXEA9900528

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Ws 171.4-490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - RIGHT-HAND WING UPPER AND LOWER SPAR CAP FLANGE, OUTBOARD OF NACELLE FROM STATION YW171.400 TO YW490 HAS MANY GOUGES.  REPAIRED IAW DHC-8 RD 8-57-1119 AND SRM 51-20-16, 51-20-36.
